# SDR DALA2024080607836

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 77,701 hours, 30,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1R DOOR WILL NOT ARM AT DEPT. CORRECTIVE ACTION: REPOSITIONED MOORING LINE OPN NOW CHECKS GOOD PER B757 AMM 52- 11. (6002172)
